Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? Yes
Write-up: Cardio-respiratory failure; Status epilepticus; congestive hepatopathy; Covid-like symptoms; possible white brain matter damage; This is a spontaneous report from a contactable physician downloaded from a regulatory authority-WEB, regulatory authority number HU-OGYI-289021. This is a report received from a regulatory authority. A 72-year-old female patient received first dose of bnt162b2 (COMIRNATY, solution for injection, Batch/Lot Number: EP2166, expiry date: unknown), intramuscularly on 18Mar2021 (at the age of 72-year-old) at 0.3 ml, single for active immunization to prevent COVID-19. Medical history included epilepsy, vascular encephalopathy, meningioma and Incontinence of urine, all from an unknown date and unknown if ongoing. Concomitant medication included carbamazepine (NEUROTOP) taken for epilepsy. The patient previously took carbamazepine (TIMONIL). The patient experienced cardio-respiratory failure and status epilepticus on 07Apr2021. This serious, medically confirmed report concerned the occurrence of status epilepticus and cardiorespiratory failure resulting in death after bnt162b2 injection. At the time of this report the patient was under care due to epilepsy. On 07Apr2021 the patient had a grand mal seizure which lasted for 30 minutes. After the seizure the patient was somnolent, had difficulty in breathing and her oxygen saturation was low on 07Apr2021. The patient was transferred to the hospital on 07Apr2021. Cranial CT scan on 07Apr2021 showed abnormalities including edema and possible white brain matter damage. The patient had Covid-like symptoms on 07Apr2021, but both antigen and PCR tests were negative on 08Apr2021. Examinations also implied congestive hepatopathy and circulatory decompensation caused by cardiac insufficiency on 07Apr2021. On 08Apr2021 at 15:15 the patient suddenly passed away due to cardiorespiratory failure. The outcome of events cardio-respiratory failure and status epilepticus was fatal, outcome of the other events was unknown. The patient died on 08Apr2021 at 15:15. It was not reported if an autopsy was performed. Sender Comment: The causal relationship cannot be assessed between the suspected drug and the adverse events because the patient passed away before additional examinations. TTO was 20 days. The case is considered serious because the outcome was fatal. Further information is not expected. No follow-up attempts are possible. No further information is expected.; Reported Cause(s) of Death: Cardio-respiratory failure; Status epilepticus
Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166